# SDR CALA0000155

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT TIE DOWN RAIL TRACK CORRODED IN MID CARGO COMPARTMENT AT STA 693 TO AFT BULKHEAD.  THE TIE DOWN RAIL WAS REMOVED AND REPLACED IAW SRM 51-30-2.
